Absolute colimits in enriched categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 4, p. 377-379
@article{CTGDC_1983__24_4_377_0,
     author = {Street, Ross},
     title = {Absolute colimits in enriched categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {4},
     year = {1983},
     pages = {377-379},
     zbl = {0532.18001},
     mrnumber = {749468},
     language = {en},
     url = {http://http://www.numdam.org/item/CTGDC_1983__24_4_377_0}
}
Street, Ross. Absolute colimits in enriched categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 4, pp. 377-379. http://www.numdam.org/item/CTGDC_1983__24_4_377_0/

1 R. Betti, A. Carboni, R.H. Street & R.F.C. Walters, Variation through enrichment, J. Pure Appl. Algebra (to appear). | MR 707614 | Zbl 0571.18004

2 G.M. Kelly, Basic concepts of Enriched Category Theory, Cambridge Un. Press, 1982. | MR 651714 | Zbl 0478.18005

3 F.W. Lawvere, Metric spaces, generalized logic, and closed categories, Ren. Sem. Mat. Fis. Milano 43 (1974), 135 - 166. | MR 352214 | Zbl 0335.18006

4 R.H. Street, Enriched categories and cohomology, Quaestiones Math. 6 (1983), 265- 283. | MR 700252 | Zbl 0523.18007

5 R.H. Street, Cauchy characterization of enriched categories, Rend. Sem. Mat. Fis. Milano 5 1 (1981), 217- 233. | MR 708046 | Zbl 0538.18005

6 R.H. Street & R.F.C. Walters, Yoneda structures on 2-categories, J. Algebra 50 (1978), 350-379. | MR 463261 | Zbl 0401.18004